# SDR A6WA200640250

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 510AB HOLE NR 3 AT WS 32.263 APPROX .003 INCH DEEP BY .4 INCH LONG IN THE CRITICAL AREA OF THE FORWARD HOLE EDGE AND .003 INCH DEEP BY .4 INCH LONG IN THE CRITICAL AREA OF THE AFT HOLE EDGE.  MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER INC REO 601R-57-21-030 REV D.  (M)
